# SDR AT9900195

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND TWO ELONGATED BOLT HOLES IN THE RIGHT HAND CENTER WING STRINGER 11.  REAMED TWO HOLES, AND INSTALLED TWO BUSHING IAW RES NR 99546, RES NR 99582, AND AERO CORP EO 96-406 REV IR DATED 12/21/96 APPROVED BY DER NR NM-1824 DATED 12/9/96.
